# SDR AALA202502176251

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 64,888 hours, 33,064 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5358542120000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DENT LOC. ON EXTERNAL SKIN AT LEVEL STRG 19RH BTW FR85 AND FR86 ON TAILCONE. DENT MEASURE ARE L=6.013 INCH W=3.453 INCH D=0.007 INCH. MAINTENANCE PERFORMED PERMANENT REPAIR (DOUBLER) CATEGORY (A) ON EXTERNAL SKIN AT LEVEL STRG 19R BTW FR85 AND FR86 ON TAILCONE IAW A319 SRM 53-51-11-300-057 MEASURES OF REPAIR DOUBLER ARE: L=7.55 IN; W=7.20 IN.
